MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
This report relates to mdr 3011632150-2024-00056.This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2021, the patient was implanted with two biomimics 3d (bm3d) stents.A 7.0 x 100 mm stent and a 6.0 x 60 mm stent (the subject of this report) were used to treat a denovo lesion in the superficial femoral artery (sfa) middle third to sfa distal third in the right leg.A retrograde approach was used and the lesion was prepared with atherectomy and post-dilated with percutaneous transluminal angioplasty (pta) balloon.On (b)(6) 2023, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It required percutaneous intervention.It was reported as target lesion related.The intervention was performed on (b)(6) 2023 on the sfa proximal third to distal popliteal segment.A non-bm3d bare metal stent was placed, pta/standard balloon angioplasty and laser atherectomy were used to treat the restenosis.It was a target lesion/vessel revascularisation (tlr/tvr).The site reported "pre-treatment - right sfa: 81.4% post-treatment - right mid sfa: 77%; right distal sfa: 91%".The outcome was reported as resolved with sequelae.The devices remain implanted.Veryan reviewed this event on 04-nov-2024 and it was considered possibly related to the device.
 
Additional Manufacturer Narrative
This report relates to mdr 3011632150-2024-00056.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention are listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20833013
Report Number3011632150-2024-00057
Device Sequence Number11728211
Product Code NIP
UDI-Device Identifier05391526850398
UDI-Public(01)05391526850398(17)230605(11)211104(10)0000118074
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Catalogue Number142122-02
Device Lot Number0000118074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight139 KG
Patient EthnicityNon Hispanic
Patient RaceWhite